PDA

View Full Version : cold rush through whole body



luvpinkpeeps
01-25-2010, 05:12 PM
I ended up in the ER late last night, I suddenly had these waves of cold rushig through my body head to toe.

my hands were cold and clammy.

Heart rate way too high so they took me right back and did all echos and blood tests.

I started taking cymbalta friday, and an antibiotic (bactrim) for an outer ear infection.

The gave me two bags of fluid through I.V. because I was dehydrated. and some Adaban through IV

anyone have this happen? I know it must have been a panic attack.

They also found blood in my urine.

ssingh
01-25-2010, 05:54 PM
hope you are feeling better. You said you are taking Bactrim for ear infection but this is a sulfa antibiotic which can aggravate Lupus. I am not too sure but check with your doctor

puzzled
01-25-2010, 06:36 PM
I have experienced these feelings when commencing sertraline (zoloft) another type of SSRI. I had the cold rush, nausea, palpitations, feelings of panic. I commenced the drug when doctors thought depression was causing my other health problems. I decided to discontinue the drug as i knew i wasn't depressed. My doctor did suggest if i ever felt that i needed to try the drug again, that starting the drug on a lower dose in the future, then building up slowly to the correct dose may reduce side effects. Hope this helps.

luvpinkpeeps
01-26-2010, 12:41 PM
thank you both for the replies, it has been a horrible panic ridden couple days. Before I started taking the Cymbalta and Bactrim, I was fine.

I have discontinued the cymbalta as per ER doc orders. I still have this coldish tingly numb feeling in my right arm off and on. I have carpal tunnel but have never felt this.

there is no pain though.

I wonder if it is just residual from the cymbalta. I took a bactrim this morning and then started feeling panic, had to take a xanex.

Faith
01-27-2010, 09:59 PM
If you are on bactrim, stay out of the sun (skin and eyes) as it makes you much more sun sensitive x10. I would call the doctor with how you are feeling and see if there is something else they can prescribe.

Take care,

Faith

luvpinkpeeps
01-27-2010, 11:22 PM
I stopped the Bactrim yesterday morning, it was awful. I was getting numbness/tingling in my right arm that seemed to coincide with each dose.

I was worried about further problems so I quit. I am going to the doc tomorrow to get another antibiotic and urine tested again. This blood in the urine worries me.

pandagirl
01-28-2010, 02:38 PM
I have tremendous drug sensetivies...and NEVER what is in the medical books! I am so tired of MD's saying " well thats unusual" '..if it makes you feel weird..chances are it doesn't work for you.

luvpinkpeeps
01-28-2010, 03:46 PM
I agree! it is just frustrating and I get to the point that I don't want to go to a doc appt.

I go to a clinic-style office that you see a different doc each and everytime you go because they are all volunteering.

Each one has a different answer/opinion on the same subject.

I have yet to be referred to a Rheumy, because my ANA has been negative three different times in 4 yrs.

I haven't had it tested in over a yr now I think.

but.....the symptoms persist.

luvpinkpeeps
01-28-2010, 10:06 PM
went to doc tonight, have a lot of blood in urine and he is first sending me to a urologist to rule out any bladder issues then if all is negative there then on to the nephrologist.

I am scared, he mentioned possibility of something called glomerulonephritis?

I am so afraid. But still he also said he didn't lupus was the cause. anyhow, either way I just feel anxious and all a mess.

mrstjscott
01-29-2010, 05:26 AM
OMG!!! I am glad to hear you say that because I thought I was going crazy. Almost every type of medicine my doctor prescribes makes me sick: Plaquenil, Methotrexate, anything. I am not glad that you are going through the drug sensitivities, but now I don't feel crazy and alone. I sure hope you feel better.

Faith
01-29-2010, 02:10 PM
The good news is you are no longer on Bactrim. I am happy to hear you are off of it; it's awefull. It remains in your system and makes you sun sensitive so be careful. Blood in the urine is a concern.
It sounds like they are sending you in the right direction with the urologist and nephrologist. That is great news. Keep fighting and ask questions. Ask them what the blood is from if it is not from what they tell you they "thought" it was. I would ask for a 24 hour urine test; I've done them in the past and are no big deal. In fact, they should have already asked for that along with a GFR, checked for casts, etc. Lupus sometimes does effect the kidneys and it's called Lupus Nepheritis. Check out a the book from the library called Lupus for patients and families by Dr. Daniel Wallace. You are going to need to be your own advocate and push, push, push. Don't take "no" for an answer. If you have to ask for a second opinion; do so.

I will keep you in my thoughts and prayers. Stay positive and keep pushing for answers. Let us know how you are doing.

God Bless,

Faith

luvpinkpeeps
01-29-2010, 02:43 PM
Thank you Faith, I appreciate your words of encouragement. I got word today that I have an appt next Wednesday with the uroligist so I hope the answers are not far away!